Follow
Fuke Wu
Fuke Wu
Verified email at hust.edu.cn
Title
Cited by
Cited by
Year
Multi-agent consensus with relative-state-dependent measurement noises
T Li, F Wu, JF Zhang
IEEE Transactions on Automatic Control 59 (9), 2463-2468, 2014
1952014
Multi-agent consensus with relative-state-dependent measurement noises
T Li, F Wu, JF Zhang
IEEE Transactions on Automatic Control 59 (9), 2463-2468, 2014
1952014
Almost sure exponential stability of numerical solutions for stochastic delay differential equations
F Wu, X Mao, L Szpruch
Numerische Mathematik 115, 681-697, 2010
1462010
Robustness of general decay stability of nonlinear neutral stochastic functional differential equations with infinite delay
F Wu, S Hu, C Huang
Systems & Control Letters 59 (3-4), 195-202, 2010
932010
Numerical solutions of neutral stochastic functional differential equations
F Wu, X Mao
SIAM Journal on Numerical Analysis 46 (4), 1821-1841, 2008
852008
Convergence of numerical solutions to neutral stochastic delay differential equations with Markovian switching
S Zhou, F Wu
Journal of Computational and Applied Mathematics 229 (1), 85-96, 2009
682009
Convergence and stability of the semi-tamed Euler scheme for stochastic differential equations with non-Lipschitz continuous coefficients
X Zong, F Wu, C Huang
Applied Mathematics and Computation 228, 240-250, 2014
632014
Optimal reinsurance strategies in regime-switching jump diffusion models: Stochastic differential game formulation and numerical methods
Z Jin, G Yin, F Wu
Insurance: Mathematics and Economics 53 (3), 733-746, 2013
632013
Razumikhin‐type theorems on general decay stability and robustness for stochastic functional differential equations
F Wu, S Hu
International Journal of Robust and Nonlinear Control 22 (7), 763-777, 2012
632012
Stochastic functional differential equations with infinite delay: Existence and uniqueness of solutions, solution maps, Markov properties, and ergodicity
F Wu, G Yin, H Mei
Journal of Differential Equations 262 (3), 1226-1252, 2017
592017
Almost Sure and th-Moment Stability and Stabilization of Regime-Switching Jump Diffusion Systems
X Zong, F Wu, G Yin, Z Jin
SIAM Journal on Control and Optimization 52 (4), 2595-2622, 2014
582014
Stochastic Lotka–Volterra population dynamics with infinite delay
F Wu, Y Xu
SIAM Journal on Applied Mathematics 70 (3), 641-657, 2009
572009
Suppression and stabilisation of noise
F Wu, S Hu
International Journal of Control 82 (11), 2150-2157, 2009
562009
A highly sensitive mean-reverting process in finance and the Euler–Maruyama approximations
F Wu, X Mao, K Chen
Journal of Mathematical Analysis and Applications 348 (1), 540-554, 2008
562008
Stochastic Lotka–Volterra models with multiple delays
Y Hu, F Wu, C Huang
Journal of Mathematical Analysis and Applications 375 (1), 42-57, 2011
522011
Approximate method for stochastic chemical kinetics with two-time scales by chemical Langevin equations
F Wu, T Tian, JB Rawlings, G Yin
The Journal of chemical physics 144 (17), 2016
492016
Robustness of exponential stability of a class of stochastic functional differential equations with infinite delay
Y Hu, F Wu, C Huang
Automatica 45 (11), 2577-2584, 2009
482009
The Cox–Ingersoll–Ross model with delay and strong convergence of its Euler–Maruyama approximate solutions
F Wu, X Mao, K Chen
Applied Numerical Mathematics 59 (10), 2641-2658, 2009
482009
Exponential mean square stability of the theta approximations for neutral stochastic differential delay equations
X Zong, F Wu, C Huang
Journal of Computational and Applied Mathematics 286, 172-185, 2015
472015
Theta schemes for SDDEs with non-globally Lipschitz continuous coefficients
X Zong, F Wu, C Huang
Journal of computational and applied mathematics 278, 258-277, 2015
462015
The system can't perform the operation now. Try again later.
Articles 1–20